U.S. doctors online nowAsk doctors free
FL
A 28-year-old female asked:

I am being taking geritol, emergenc, dayquil, plus y multivitamins. does any of those affect my birth control pill?

1 doctor answer1 doctor weighed in
Dr. Alvin Lin
Geriatrics 31 years experience
Unlikely, but . . .: It's unlikely that any of your dietary supplements will affect your birth control pill but w/o knowing exactly which one you're taking, we can't give you a definitive answer. Worse, there are more than a half-dozen versions of "Dayquil", each w/different ingredients, so again, not enough information. Consider using http://www.drugs.com/drug_interactions.html. More importantly, talk w/ur FamilyDoc
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 47-year-old member asked:
Ttc for 3 months. Can a geritol multivitamin help me conceive?
1 doctor answer1 doctor weighed in
A 18-year-old female asked:
Can taking multivitamins affect birth control pills & cause spotting/breakthrough bleeding?
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
Does taking multivitamins affect the strength of oral birth control pills?
1 doctor answer1 doctor weighed in
Last updated May 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.